# SDR QXEA200602095

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 12,742 hours, 13,017 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Part serial: 0469
- Condition: Faulty
- Location: Nr 2
- Part time: 252 hours, 215 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RECEIVED A NR 2 BLEED HOT CAUTION LIGHT, DUCT TEMP COOL, SHUT BLEED OFF IAW CHECKLIST.  LIGHT REMAINED ON AFTER SHUTDOWN.  NO EVIDENCE OF ACTUAL OVERHEAT CONDITION.  BLEED OPS NORMAL OTHERWISE.  MAINTENANCE REMOVED AND REPLACED NR 2 BLEED OVERTEMP SWITCH IAW Q400 AMM TASKS 36-11-16-000-801 AND 36-11-16-400-801. NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
